Home / Health / Some people experience side effects after their first COVID-19 vaccination, and this could be the cause – WSB-TV Channel 2

Some people experience side effects after their first COVID-19 vaccination, and this could be the cause – WSB-TV Channel 2



Atlanta – We are learning more about how our bodies respond to the COVID-19 vaccine.

While most people have little to no reaction to their first picture. But some of them are sick. And now we may know why

The reason may be that your body is already familiar with this virus.

For Mike Christensen, 2021 is off to a great start with the fight against the coronavirus.

“I began to have symptoms on New Year’s Eve. I lost my taste and smell one day, nausea, diarrhea, everything – exhaustion, ”says Christensen.

A Forsyth County resident tells WebMD. Justin Wilfon of Channel 2 He was finally healed after a few weeks. But then, just last week, the familiar feeling returned.

“I woke up with a headache, a fever, and it was like that for 24 hours,” he said.

Trending stories:

Christensen was given the first vaccine against COVID-19 the other day.

“My highest fever was 102.4 and the highest fever I ever had when I had COVID was 100, so I got a higher fever. It felt like I got COVID again, ”Christensen said.

According to a recent study by the School of Medicine at Mount Sinai Hospital in New York, this is the very first common occurrence: People who have been infected with the virus are more likely to have side effects from the first injection.

Wilfon spoke with Dr. Mark Cohen, chief medical officer at Piedmont Hospital, on why this happened.

“When your immune system sees something you’ve seen before, you all feel better for it,” Cohen says, “so the cellular response, the antibody response, is much faster and more intense. And that’s all the inflammatory activity that comes with it. ”

But Cohen also cautioned that the study included only a small group of people and said more data needs to be gathered before doctors can link a serious first reaction to previous exposure to the virus.

Either way, he said, symptoms resulting from a possible shot should not stop everyone from getting the vaccine.

“Tylenol ibuprofen was very effective at getting rid of it in a day and a half. It was very short,” said Cohen.

And even though he has severe symptoms But Kristensen said it would not stop him from getting a second shot later this month.

“I still advise people to get it. It’s a little inconvenience, ”Christensen said.

The study also found that people who were previously infected with the virus developed higher antibody levels after the first injection. So you may be suffering slightly more than someone who is not infected with the virus. But you’ll walk away with higher levels of antibodies.




Source link